• search hit 10 of 11
Back to Result List

The Novel Dimensional Reduction Method and Tikhonov Regularisation in Parameter Identification of Non-Linear Ill-Posed Problems

Export metadata

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Shaun M. Davidson, Paul D. Docherty, Jörn KretschmerGND, Rua Murray
DOI:https://doi.org/10.1016/j.ifacol.2017.08.1085
ISSN:2405-8963
Parent Title (German):IFAC-PapersOnLine
Document Type:Article (peer-reviewed)
Language:German
Year of Completion:2017
Release Date:2017/11/21
Tag:Gradient methods; Identifiability; Least-Squares identification; Parameter identification; Regularisation
Volume:50.2017
Issue:1
First Page:5474
Last Page:5479
Open Access:Frei verfügbar
Licence (German):License LogoEs gilt das UrhG